| Catalog Number |
119214M |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that they had an event come through for a 14 fr foley catheter that should have been inflated with 10 ml of sterile water.The registered nurse was only able to remove 8 ml of water.It was estimated about 1 to 2 ml of residual water was left in balloon.They tried re inflating once removed and found that it only inflated on one side, not a full balloon.They could not get it to deflate completely.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.Therefore, a retraction is being submitted.Correction: d, e, h.All available udi information is being provided per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.